# SDR RAIA00702011

- Difficulty date: February 7, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 20,029 hours, 18,771 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3554 - RIC - EMERGENCY FLOOR LIGHT STRIP INOP.  MAINTENANCE REPAIRED EMERGENCY LIGHT AT ROW 12 BY SOLDERING WIRES TO STRIP.
